# SDR CALA2025112811544

- Difficulty date: November 24, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N14531
- Make and model: Airbus A321-271NX
- Aircraft serial: 12217
- Aircraft time: 2,133 hours, 791 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Handle
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ENGINE SHTDOWN ECAM DOOR R FWD OVERWNG   FAULT,   FOUND OVERWING HANDLE COVER LOSE. RESECURED, AND PERFORMED CHECK OF DOOR LOCK SYSTEM. NO DEFECTS NOTED IAW AMM 52-22-00.
